How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17810
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

This morning when i woke up my blood pressure 88/57. I am on

This answer was rated:

This morning when i woke up my blood pressure 88/57. I am on Lisenapril and take one 10mg pill a day. Since then my Blood pressure has been low all morning with the last reading 95/72. I feel light headed and want to sleep. What should i do
Hello,

Thank you for your question,

I’m Dr. Saha and I’ll try to help you.

When did you start taking this medicine?

How was blood pressure then?

When do you take the medicine usually?

When did you take this last reading?

Is the dizzy feeling same as before?

Do you have any other medical condition?



Customer: replied 3 years ago.

When did you start taking this medicine?
6 mos ago
How was blood pressure then?


High 160/90

When do you take the medicine usually?


Morning

When did you take this last reading?


15 min ago

Is the dizzy feeling same as before?


yes

Do you have any other medical condition?


No

How was your blood pressure in last few days?

Did you have any recent increase in dose?

Do you have any other symptom?

When did you consult doctor last?
Customer: replied 3 years ago.

How was your blood pressure in last few days?


low Upper 90s to 110's over 40s to 60s

Did you have any recent increase in dose?


No Actually have decreased dose from 10 twice a day to one a day and i am still low

Do you have any other symptom?


No

When did you consult doctor last?


Scheduled a appointment for Friday

Thank you Marvin, for the information,

You need to see doctor now.

Low blood pressure can cause dizzy feeling, weakness.

You will need further adjustment/ reduction of dose.

Please take plenty of fluid to keep good hydration.

I hope this information helps.

My goal is to provide you with excellent service today. If there’s anything else I can do, please let me know.
If you are satisfied, please rate my answer as good or excellent. If you want to click poor or bad service, please stop & feel free to reply & ask till you are satisfied.

I will be happy to assist, if you need any clarification. I hope to work with you again soon!
Regards.
Dr. Saha and 3 other Health Specialists are ready to help you